Free Energies and fluctuations for the unitary Brownian motion

Dahlqvist, Antoine (2016) Free Energies and fluctuations for the unitary Brownian motion. Communications in Mathematical Physics, 348 (2). pp. 395-444. ISSN 0010-3616

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (1MB)

Abstract

We show that the Laplace transforms of traces of words in independent unitary Brownian motions converge towards an analytic function on a non trivial disc. These results allow one to study the asymptotic behavior of Wilson loops under the unitary Yang--Mills measure on the plane with a potential. The limiting objects obtained are shown to be characterized by equations analogue to Schwinger--Dyson's ones, named here after Makeenko and Migdal.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Probability and Statistics Research Group
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics > QA0274 Stochastic processes
Depositing User: Antoine Dahlqvist
Date Deposited: 25 Mar 2019 15:04
Last Modified: 01 Jul 2019 17:46
URI: http://sro.sussex.ac.uk/id/eprint/82481

View download statistics for this item

📧 Request an update